MAUDE Adverse Event Report: COSMAN MEDICAL RF CANNULA

COSMAN MEDICAL RF CANNULA
Model Number RF-C101020S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Skin Irritation (2076)
Date of Event 07/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received that a patient experienced an infection in their back at the cannula site following the procedure.The patient's low back was red.A dermatologist determined that the patient had folliculitis.The patient was prescribed antibiotics which resolved the infection in a few days.

Brand Name
RF CANNULA
Common Device Name
CANNULA
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key6801410
Report Number3006630150-2017-02983
Device Sequence Number1115749
Product Code GXI
UDI-Device Identifier00813250012040
UDI-Public00813250012040
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberRF-C101020S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2017
Initial Report FDA Received Date08/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;